MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR CATHETER, EMBOLECTOMY; FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER

EDWARDS LIFESCIENCES, PR CATHETER, EMBOLECTOMY; FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Model Number 12TLW805F35
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The reported issue was confirmed.As received, during visual inspection balloon was found completely broken.The balloon edges did not match at the ruptured region.The rupture part was not returned.All through lumens were patent without any leakage or occlusion.Finally, no other visible damage or abnormality was observed from catheter body and windings.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Based on the available information there is no evidence that supports or confirms the failure mode being evaluated to be associated to a manufacturing or design defect.As part of the manufacturing process the units go through balloon and winding inspection process.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient, the balloon of this fogarty embolectomy catheter burst.There is no allegation of missing pieces.No additional intervention was required.There was no allegation of patient injury.The device was received for evaluation and the balloon edges did not match at the ruptured region.Patient demographics unable to be obtained.

Brand Name
CATHETER, EMBOLECTOMY
Common Device Name
FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco 00610
*   00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key25252216
Report Number2015691-2026-15451
Device Sequence Number5417723
Product Code DXE
UDI-Device Identifier00690103043532
UDI-Public(01)00690103043532(17)270616(11)250317(10)66259616
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number12TLW805F35
Device Lot Number66259616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown